ISSN: 2349-5162

JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 6 Issue 1
January-2019
eISSN: 2349-5162

Unique Identifier

JETIRR006014

Page Number

89-96

Share This Article


Title

Superior Eccentric Domination in some Quadrilateral Snake Graphs

ISSN

2349-5162

Cite This Article

"Superior Eccentric Domination in some Quadrilateral Snake Graphs", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 1, page no.89-96, January-2019, Available :http://www.jetir.org/papers/JETIRR006014.pdf

Abstract

In 2017 we define superior eccentric domination in graphs. A superior dominating set S of vertices of G is called a superior eccentric dominating set if every vertex of V (G)  S has some superior eccentric vertex in S. A superior eccentric dominating set of G of minimum cardinality is a minimum superior eccentric dominating set and its cardinality is called the superior eccentric domination number and is denoted by sed(G). In this paper we initiate the study of superior eccentric dominating sets in quadrilateral snake graphs, alternate quadrilateral snake graphs, double quadrilateral snake graphs and double alternate quadrilateral snake graphs

Key Words

Superior eccentric vertex, superior dominating set, superior eccentric dominating set, Superior eccentric dominating set of some quadrilateral snake graphs.

Cite This Article

"Superior Eccentric Domination in some Quadrilateral Snake Graphs", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 1, page no. pp89-96, January-2019, Available at : http://www.jetir.org/papers/JETIRR006014.pdf

Publication Details

Published Paper ID: JETIRR006014
Registration ID: 193258
Published In: Volume 6 | Issue 1 | Year January-2019
DOI (Digital Object Identifier):
Page No: 89-96
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Superior Eccentric Domination in some Quadrilateral Snake Graphs", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 1, page no. pp89-96, January-2019, Available at : http://www.jetir.org/papers/JETIRR006014.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

000123

Print This Page

Current Call For Paper